# SDR SWIA971303

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Engine: Pwa PW118B
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 12038594501
- Condition: Failed
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

OBO GEAR INDICATION SYSTEM IS INOP.  FLEW PAST TOWER TO CONFIRM GEAR DOWN AND LOCKED.  MEL 32-60-1.  REMOVED AND REPLACED LANDING GEAR CONTROL LEVER IAW MM 32-31-00, OPS CHECKS GOOD.
